Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 25, NWS Pendleton, OR

June 17, 2012Kittitas County, Yakima County, Washington; 4 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Jun 17, 2012, 3:38 AM PDT for Kittitas County, Yakima County, Washington; 4 counties in Oregon. It took effect at Jun 17, 2012, 11:00 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2012, 3:38 AM PDT (10:38 UTC)
In effect from
Jun 17, 2012, 11:00 AM PDT
Expired
Jun 17, 2012, 10:16 PM PDT
In force
11 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Kittitas County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 89 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WWUS76 KPDT 171038
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
338 AM PDT SUN JUN 17 2012

...STRONG WINDS ACROSS THE OREGON BLUE MOUNTAIN FOOTHILLS AND IN
THE KITTITAS VALLEY IN WASHINGTON TODAY...

.A WEATHER DISTURBANCE WILL MOVE ACROSS THE REGION TODAY BRINGING
INCREASING WINDS TO THE AREA BEHIND A COLD FRONT. THE STRONGEST WINDS
WILL BE IN THE KITTITAS VALLEY AS WELL AS OVER THE NORTHERN AND
SOUTHERN OREGON BLUE MOUNTAIN FOOTHILLS THIS AFTERNOON AND THIS
EVENING.

WAZ026-171900-
/O.NEW.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
338 AM PDT SUN JUN 17 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE
  THROUGH THIS AFTERNOON AND EVENING.

* WINDS: EXPECT SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 50
  MPH THIS AFTERNOON AND THIS EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY
  DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL
  OCCUR. DRIVERS ALONG INTERSTATE 90 THROUGH THE KITTITAS VALLEY
  SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS
  WITH SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE
  STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY
  PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ507-508-171900-
/O.NEW.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
338 AM PDT SUN JUN 17 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE
  THROUGH THIS AFTERNOON AND EVENING.

* WINDS: EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 50
  MPH THIS AFTERNOON AND THIS EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY
  DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT WILL
  OCCUR. DRIVERS ALONG INTERSTATE 84 AND HIGHWAY 11...AS WELL AS
  OTHER HIGHWAYS...THROUGH BOTH THE NORTHERN AND SOUTHERN BLUE
  MOUNTAIN FOOTHILLS OF OREGON SHOULD TAKE CAUTION AND BE PREPARED
  FOR STRONG SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH
  50 MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF
  BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE THE
  VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
3 follow-up statements
344 
WWUS76 KPDT 171653
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
953 AM PDT SUN JUN 17 2012

...VERY WINDY THROUGH THIS EVENING...

.A TIGHTENING PRESSURE GRADIENT OVER THE REGION FOLLOWING LAST
NIGHTS COLD FRONTAL PASSAGE WILL INCREASE WINDS THROUGHOUT THE
DAY. THE STRONGEST WINDS ARE EXPECTED IN THE KITTITAS
VALLEY...THEN COLUMBIA GORGE AS WELL AS THE BLUE MOUNTAIN
FOOTHILLS OF OREGON.

WAZ026-180600-
/O.CON.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
953 AM PDT SUN JUN 17 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE TODAY AND CONTINUE THROUGH THIS
  AFTERNOON AND EVENING BEFORE DECREASING AFTER SUNSET.

* WINDS: EXPECT SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS AROUND
  45 MPH DURING THE AFTERNOON AND EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT 
  WILL OCCUR. DRIVERS ALONG INTERSTATE 90 THROUGH THE KITTITAS 
  VALLEY SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG 
  SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 
  MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF 
  BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE 
  THE VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ507-508-180600-
/O.CON.KPDT.WI.Y.0025.120617T1800Z-120618T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
953 AM PDT SUN JUN 17 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE TODAY AND CONTINUE THROUGH THIS
  AFTERNOON AND EVENING BEFORE DECREASING AFTER SUNSET.

* WINDS: EXPECT SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS AROUND
  45 MPH DURING THE AFTERNOON AND EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT 
  WILL OCCUR. DRIVERS ALONG INTERSTATE 84 AND HIGHWAY 11...AS 
  WELL AS OTHER HIGHWAYS...THROUGH BOTH THE NORTHERN AND 
  SOUTHERN BLUE MOUNTAIN FOOTHILLS OF OREGON SHOULD TAKE 
  CAUTION AND BE PREPARED FOR STRONG SUSTAINED WINDS WITH 
  SUDDEN WIND GUSTS THAT MAY REACH 50 MPH. IN ADDITION THESE 
  STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST NEAR FRESHLY 
  PLOWED FIELDS WHICH WILL REDUCE THE VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
809 
WWUS76 KPDT 172142
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
242 PM PDT SUN JUN 17 2012

...VERY WINDY THROUGH THIS EVENING...

.A TIGHTENING PRESSURE GRADIENT OVER THE REGION FOLLOWING LAST
NIGHTS COLD FRONTAL PASSAGE HAS INCREASED WINDS THROUGHOUT THE
DAY. THE STRONGEST SUSTAINED WINDS ARE EXPECTED IN THE KITTITAS
VALLEY.

ORZ507-508-172245-
/O.CAN.KPDT.WI.Y.0025.000000T0000Z-120618T0600Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
242 PM PDT SUN JUN 17 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING BUT WINDS ARE
NOT EXPECTED TO EXCEED THE 30 MPH OR HIGHER OVER A LARGE PORTION
OF THE ZONES NEEDED FOR THE WIND ADVISORY.

$$

WAZ026-180600-
/O.CON.KPDT.WI.Y.0025.000000T0000Z-120618T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
242 PM PDT SUN JUN 17 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE
  DECREASING SLIGHTLY AFTER SUNSET AND OVERNIGHT.

* WINDS: EXPECT SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS AROUND
  45 MPH THROUGH THE EVENING.

* IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY 
  DUE TO WINDS AND ALSO AS A RESULT OF SUDDEN WIND GUSTS THAT 
  WILL OCCUR. DRIVERS ALONG INTERSTATE 90 THROUGH THE KITTITAS 
  VALLEY SHOULD TAKE CAUTION AND BE PREPARED FOR STRONG 
  SUSTAINED WINDS WITH SUDDEN WIND GUSTS THAT MAY REACH 50 
  MPH. IN ADDITION THESE STRONG WINDS WILL CAUSE AREAS OF 
  BLOWING DUST NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE 
  THE VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
676 
WWUS76 KPDT 180516
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1016 PM PDT SUN JUN 17 2012


WAZ026-180630-
/O.CAN.KPDT.WI.Y.0025.000000T0000Z-120618T0600Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
1016 PM PDT SUN JUN 17 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH THE AREA MAY EXPERIENCE BRIEF WIND GUSTS TO 35 MPH...THE
WINDS ACROSS THE KITTITAS VALLEY HAD WEAKEND BELOW ADVISORY
CRITERIA. THUS THE WIND ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 17, 2:50 AM PDT, 48 minutes earlier.

Area forecast discussion, Jun 17, 2:50 AM PDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
250 AM PDT SUN JUN 17 2012

.SHORT TERM...TODAY THROUGH TUESDAY...A WEATHER SYSTEM WILL MOVE
ACROSS THE FORECAST AREA TODAY. CURRENTLY THERE ARE SOME RAIN
SHOWERS OVER THE BLUE MOUNTAIN FOOTHILLS AND THE EXTREME EASTERN
COLUMBIA BASIN AS WELL AS THE CWA'S NORTHEAST MOUNTAINS. THESE
SHOWERS ARE VERY LIGHT AND LITTLE ACCUMULATION IS EXPECTED IF ANY.
MAIN CONCERN TODAY WILL BE INCREASING WINDS BEHIND THE COLD FRONT
THAT IS CURRENTLY MOVING ACROSS THE EASTERN FORECAST AREA. THESE
WINDS WILL BE STRONGEST IN BOTH THE OREGON NORTHERN AND SOUTHERN
BLUE MOUNTAIN FOOTHILLS AND IN THE KITTITAS VALLEY. HAVE DECIDED TO
ISSUE A WIND ADVISORY FOR THESE LOCATIONS FROM 18Z-06Z THIS
AFTERNOON AND THIS EVENING. IN ADDITION TO THE WIND THERE WILL BE
PATCHY BLOWING DUST ACROSS MOST OF THE LOWER COLUMBIA BASIN AND THE
ADJACENT VALLEYS. SINCE RAINFALL IS EXPECTED TO BE VERY LIGHT THERE
WILL BE BLOWING DUST IN THOSE AREAS TOO...ESPECIALLY NEAR FRESHLY
PLOWED FIELDS. THIS SYSTEM WILL EXIT THE REGION TONIGHT AND BE
REPLACED BY A DRY AND STABLE NORTHWEST FLOW TONIGHT AND EARLY
MONDAY...WITH MUCH COOLER TEMPERATURES. MEANWHILE ANOTHER UPPER
TROUGH WILL BE DROPPING SOUTHEAST ALONG THE BC COAST AND WILL MOVE
INLAND AND ACROSS THE FORECAST AREA AND PACIFIC NORTHWEST BEGINNING
MONDAY AFTERNOON. THIS SYSTEM LOOKS TO BE A LITTLE STRONGER AND WILL
PROBABLY BRING A BETTER CHANCE OF SHOWERS ACROSS THE NORTHERN AREAS
OF THE CWA AND ALSO THE MOUNTAINS INCLUDING THE CASCADE EAST SLOPES.
THERE WILL BE SOME INSTABILITY WITH THIS NEXT SYSTEM AND CANNOT RULE
OUT A THUNDERSTORM OR TWO FOR EXTREME EASTERN AREAS SUCH AS THE
ELKHORN MOUNTAINS AND THE WALLOWA COUNTY AREA FOR MONDAY AND
TUESDAY. HOWEVER...ANY THUNDERSTORMS WILL NOT BE TOO WIDESPREAD.
THIS NEXT SYSTEM WILL EXIT THE REGION BY TUESDAY NIGHT AND DURING
THE EARLY PART OF THE EXTENDED FORECAST PERIOD. 88

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...A RIDGE OF HIGH PRESSURE
WILL BUILD OVER THE AREA FOR THE MID TO LATE WEEK WITH WARMING
TEMPERATURES AND DRYING CONDITIONS. THE WARMEST DAY OF THE WEEK WILL
BE ON THURSDAY WITH HIGH TEMPERATURES WELL INTO THE 80S LOWER
ELEVATIONS. BY THE END OF THE WEEK AN UPPER LEVEL LOW PRESSURE OFF
THE COAST WILL BEGIN TO IMPINGE ON THE RIDGE AND BREAK IT DOWN. THIS
WILL RESULT IN STRENGTHENING S-SWLY FLOW WHICH WILL HELP TO MOISTEN
THE LOWER ATMOSPHERE. THUS...THERE WILL BE AT LEAST A SLIGHT CHANCE
FOR SHOWERS FRIDAY THROUGH SUNDAY AND COOLER TEMPERATURES. BEST
CHANCE FOR THUNDERSTORMS APPEARS TO BE ON FRIDAY BUT DIFFERENCES IN
TIMING IN THE MEDIUM RANGE MODELS PRECLUDES INCLUSION IN THE
FORECAST AT THIS TIME. 78

&&

.AVIATION...12Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH 12Z
MONDAY. A LITTLE LIGHT RAIN WILL BE IN THE VCNTY KPDT AND KALW THIS
MORNING OTHERWISE EXPECT DRY CONDITIONS AND DECREASING CLOUD COVER
TODAY. THE WINDS WILL BE THE PRIMARY CONCERN WITH WEST WINDS OF
20-30KT WITH HIGHER GUSTS EXPECTED THROUGH EARLY THIS EVENING BEFORE
DIMINISHING SOMEWHAT OVERNIGHT. WINDS WILL PEAK BETWEEN 23-02Z LATE
THIS AFTERNOON/EARLY EVENING. 78

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  77  54  69  48 /  20   0  20  10
ALW  77  55  70  50 /  20  10  20  10
PSC  82  57  75  53 /  20  10  20  10
YKM  76  51  70  47 /   0  10  20  10
HRI  80  57  73  53 /  20   0  20  10
ELN  71  54  67  50 /   0  10  20  10
RDM  76  47  65  39 /   0   0  10   0
LGD  74  48  62  42 /  20  10  20  20
GCD  73  47  62  39 /   0   0  10  10
DLS  75  58  69  54 /   0  10  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
     ORZ507-508.

WA...WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
     WAZ026.

&&

THREAT INDEX
TODAY : YELLOW
MONDAY : GREEN
TUESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

88/78/78
Hazardous weather outlook, Jun 16, 5:00 AM PDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT SAT JUN 16 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
171200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

HIGH PRESSURE ALOFT WILL KEEP CONDITIONS DRY AND WARMER TODAY. THERE
WILL BE INCREASING MID AND HIGH CLOUDS THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BLOWING DUST SUNDAY
     SIMCOE HIGHLANDS, EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
     KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
     WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
     EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON,
     LOWER COLUMBIA BASIN OF OREGON, FOOTHILLS OF THE NORTHERN BLUE
     MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS
     OF OREGON

A TIGHT SURFACE PRESSURE GRADIENT COMBINED WITH MIXING DOWN OF
STRONGER WINDS ALOFT WILL CREATE WINDY CONDITIONS IN THE AREAS
LISTED ABOVE. THESE WINDS WILL CAUSE AREAS OF BLOWING DUST...
ESPECIALLY NEAR FRESHLY PLOWED FIELDS WHICH WILL REDUCE VISIBILITIES
ON AREA HIGHWAYS. THERE IS A POSSIBILITY THAT A BLOWING DUST
ADVISORY OR A WIND ADVISORY WILL BE ISSUED WITHIN THE NEXT 12 TO 24
HOURS.

UNSETTLED AND COOLER CONDITIONS WILL THEN PERSIST THROUGH THE REST
OF THE WEEK EXCEPT FOR THURSDAY WHICH WILL HAVE AN UPPER RIDGE TO
BRING WARMER AND DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:40 AM PDTRiver Flood WarningPDTYakima8 days

Nearby

Wind Advisories in Oregon, 2012Wind Advisories in Washington, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.